# SDR AALA20061259

- Difficulty date: December 12, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 26D INOPERATIVE.  SECURED CONNECTOR FOR EMERGENCY LIGHT AT SEAT 26D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
